# SDR DL757971793

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631DL
- Make and model: Boeing 757232
- Aircraft serial: 23612
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Inoperative
- Location: E/E Compt
- Component: 6224591512
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, LT A/P TRIPPED OFF RE-ENGAGED DROPPED OFF.  AGAIN NOTICED ELECTRICAL SMELL IN COCKPIT FOR APPROX 5 MIN.  REPLACED LT FLIGHT CONTROL COMPUTER, RAN TEST 1-30-40, CHKS OK.
